# SDR FDEA200905251781

- Difficulty date: May 25, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Stiffener
- Part number: 144N812017
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEEL BEAM STIFFENER HAS INTERGRANULAR CORROSION AT STA 910, RBL 7.0 INCH.  CORROSION ON KEEL BEAM STIFFENER AT STA 910, RBL7.0 FOUND EXCEEDED SRM   ALLOWABLE DAMAGE LIMITS. REMOVED AND REPLACED STIFFENER IAW SRM 51-40-02   REV.97.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
